Jump to content
Important Survey - Please Participate ×

My Benzo Experience and advice on it so far.


Recommended Posts

[Ja...]

So since January the 1st I started,.So 5 month in,30mg down to 9mg,.from going way to quick at the start and causing unnecessary suffering through being pig headed,.I got the most extreme withdrawals,.insomnia,jerky movements,ruminating and intrusive thought,totally drained,unreal depressive moments,bad anxiety,.over stepped coming down the stairs and nearly putting my knee out,.trouble driving,.very irritable,nerves going haywire,.and at the worst I could see the all my muscles trembling,..This was all mostly caused by 1..coming down dose way to quick,.2 spreading the dose out to far,.To fix this I reinstated to 15mg,.it subsided most of the withdrawal but after the doses I felt awfull,.I carried on with the taper at 1mg a week untill I got to 10mg,.since that I’ve put the breaks on and went to 9mg currently 10 days in,.I split that dose into 4 to,.3mg at night and 2mg every 5 to 6 hour,.I’m seeing good windows this way now my body has adjusted,.For every iffy nights sleep I’ll have a good 1 the night after,..positive notes I can give out is,work with your windows,.I’m seeing a pattern after the doses so try to get things done then,am keeping it to the same times,.it’s not every day but more than not,.I made a decision not to waste the windows at all,.anything you can get done is all positive and will contribute to your mental well-being through this,.it can feel to easy to sit down to this,obviously rest helps,.and I’ve felt like giving in a good few times,but like I said to myself today,.you have to get your fight back,.fck benzos,.fck withdraws,fck mental health,life’s short enough as it is.

  • Like 3
Link to comment
Share on other sites

[kn...]

You don’t reveal what you’re tapering, but I’m guessing diazepam.  Regardless, trying to force things has led to a lot of unnecessary suffering for me. Your take on things is very reminiscent of my own attitude through much of my own experience. I crossed over from Klonopin and Ativan to 60 mgs of diazepam and started down from there.  I’ve up dosed and waffled up and down along the line, but finally stayed on course. Now at 2.162 and microtapering 5% every 30 days. Do make good use of those windows and best of luck in finishing this thing. 

  • Like 2
Link to comment
Share on other sites

[Sw...]

Way to go buddy! That’s the right attitude. Make hay with the windows. Heck even on my wave days I make an extra effort to force myself to do a few things that would be productive. Usually it’s housework… or whatever I can focus my mind on. Pushing through the waves is the only way. 
 

I jumped around .5 mg klonopin and I can’t say it made anything worse. I did a fast taper relatively speaking. We all have different levels of tolerance. I am way better now than I was 6 months ago. Still a road ahead of me. 

  • Like 3
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...